RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 2, Pages 270–283 (Mi mz11293)  

This article is cited in 2 scientific papers (total in 2 papers)

A Nonstandard Cauchy Problem for the Heat Equation

K. O. Makhmudova, O. I. Makhmudova, N. N. Tarkhanovb

a A. Navoi Samarkand State University
b Universität Potsdam Institut für Mathematik

Abstract: We consider the Cauchy problem for the heat equation in a cylinder $\mathcal{C}_T = \mathcal{X} \times (0,T)$ over a domain $\mathcal{X}$ in $\mathbb{R}^n$, with data on a strip lying on the lateral surface. The strip is of the form $S \times (0,T)$, where $S$ is an open subset of the boundary of $\mathcal{X}$. The problem is ill-posed. Under natural restrictions on the configuration of $S$, we derive an explicit formula for solutions of this problem.

Keywords: heat equation, Cauchy problem, Carleman formulas.

Funding Agency Grant Number
German Academic Exchange Service (DAAD)
The research of the second author was supported by the Deutscher Akademischer Austauschdienst.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11293

Full text: PDF file (532 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:2, 250–260

Bibliographic databases:

UDC: 517.95
Received: 28.06.2016
Revised: 19.11.2016

Citation: K. O. Makhmudov, O. I. Makhmudov, N. N. Tarkhanov, “A Nonstandard Cauchy Problem for the Heat Equation”, Mat. Zametki, 102:2 (2017), 270–283; Math. Notes, 102:2 (2017), 250–260

Citation in format AMSBIB
\Bibitem{MakMakTar17}
\by K.~O.~Makhmudov, O.~I.~Makhmudov, N.~N.~Tarkhanov
\paper A Nonstandard Cauchy Problem for the Heat Equation
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 2
\pages 270--283
\mathnet{http://mi.mathnet.ru/mz11293}
\crossref{https://doi.org/10.4213/mzm11293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3682796}
\elib{https://elibrary.ru/item.asp?id=29833431}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 2
\pages 250--260
\crossref{https://doi.org/10.1134/S0001434617070264}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800026}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032360424}


Linking options:
  • http://mi.mathnet.ru/eng/mz11293
  • https://doi.org/10.4213/mzm11293
  • http://mi.mathnet.ru/eng/mz/v102/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Niezov, “Regulyarizatsiya nestandartnoi zadachi Koshi dlya dinamicheskoi sistemy Lame”, Izv. vuzov. Matem., 2020, no. 4, 54–63  mathnet  crossref
    2. V. Chelk, I. Li, N. N. Tarkhanov, “Zamechanie o preobrazovanii Laplasa”, Sib. matem. zhurn., 61:4 (2020), 946–955  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:291
    Full text:13
    References:42
    First page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021